# SDR ANCF2009042500041

- Difficulty date: April 25, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N985AN
- Make and model: Boeing 767259
- Aircraft serial: 24618
- Aircraft time: 81,727 hours, 16,591 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Part number: 149T76119
- Condition: Broken
- Location: Zone 800
- Part time: 81,727 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

A STRONG NOISE FELT DURING DESCEND IN THE AFT PART OF THE FUSELAGE.  UPON INSPECTION FOUND HYDRAULIC RESERVOIR FILL ACCESS DOOR MISSING IAW AMM 52-49-12/401.  REMOVED AND REPLACED HYDRAULIC RESERVOIR FILL ACCESS DOOR.  OPS CHECK NORMAL, P/N 149T7611-9.
